# SDR R61A201508190545

- Difficulty date: August 19, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 19,600 hours, 15,540 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40114
- Part serial: EA0209
- Condition: Loose
- Location: R2 Door
- Part time: 25,299 hours, 17,227 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE FOUND THE R2 DOOR EMERGENCY EVAC SLIDE HAD UNRAVELED.  MAINTENANCE R & R SLIDE IAW AMM AND OPS CHECKED GOOD.
